MAUDE Adverse Event Report: MEX03 MEXICO-JUAREZ PRESOURCE CV SET UP PACK (CVCHA)171; CARDIOVASCULAR PROCEDURE KIT

MEX03 MEXICO-JUAREZ PRESOURCE CV SET UP PACK (CVCHA)171; CARDIOVASCULAR PROCEDURE KIT
Model Number SCVBCCVCHB
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
From the device history record, lot# 20200707-23-sh was manufactured on 03rd aug 2020.No exception was recorded in the device history record that could lead to the reported incident.Based on the supplier investigation, the device history record (dhr) review did not indicate any exception that could lead to the reported incident.The average linting data is 0.168g / 10pieces.There are 163 occurrences reported in the past 12 months.No sample was available for investigation.According to the supplier, the operating room towel is made of cotton, so cotton fiber is born.Supplier is continuously working with cardinal health to better control the linting and have implemented several measures to improve it: suctions machines have been installed in grey cloth rolling process, dyeing process and cutting process the suction process was added before product's final folding, and workers do it according to standard operation procedure requirement.Linting test method and acceptable criteria was stipulated to see the suction results.(=0.38g/10pieces).In the folding process, supplier used one cloth pad under 100pieces semi-finished products to avoid linting stuck onto the products during product's transfer.From the investigation, no abnormal situation happened in production and device history record.Therefore, the root cause could not be determined.The complaint information was informed to the relevant sectors for their awareness.There is no action taken at this time, but the supplier will continue to monitor the trend of this type of incident.
 
Event or Problem Description
Customer reported lint and fuzz on the operating room towels pwtb04-stm from the cardio vascular pack scvbccvchb during a cardiac thoracic procedure.Customer noticed linting in the air under the operating room lights when unfolding the towels for draping and throughout the case lint collected on the bovie tip, suture needles, and forcep tips.The patient was not adversely affected.No patient demographics were provided after multiple attempts to obtain.

Brand Name
CV SET UP PACK (CVCHA)171
Common Device Name
CARDIOVASCULAR PROCEDURE KIT
Manufacturer (Section D)
MEX03 MEXICO-JUAREZ PRESOURCE
c. arcadia 1580 , col. terraza
cd.juarez , chihuahua CP 32 599
MX  CP 32599
MDR Report Key10891539
Report Number1423537-2020-00566
Device Sequence Number16501185
Product Code OEZ
UDI-Device Identifier10887488305516
UDI-Public10887488305516
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSCVBCCVCHB
Device Catalogue NumberSCVBCCVCHB
Device Lot Number499569
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/28/2020
Initial Report FDA Received Date11/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;